MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF

HAMILTON MEDICAL AG INTELLICUFF
Model Number 951001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with tf10 during use.No patient was involved as per provided information.The mention of "during use" is unclear and was questioned but no feedback was received.
 
Additional Manufacturer Narrative
Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.The provided logfile shows the reported problem (tf10).The issue occurred during the inspection of the device.It is important to emphasize that no patient was involved at the time of the event.Tf10 indicates that the motor does not work, pressure cannot be adjusted.Due to the displayed tf10 , the intellicuff was replaced.Hamilton medical considers this case closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with tf10 during inspection of the device.No patient was involved as per provided information.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key23629213
Report Number3001421318-2025-00915
Device Sequence Number16025116
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)181031(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown